You are not currently logged in.
Access JSTOR through your library or other institution:
On the Limiting Distribution of Some Statistics Proposed for Tests of Hypotheses
P. C. Consul
Sankhyā: The Indian Journal of Statistics, Series A (1961-2002)
Vol. 26, No. 2/3 (Dec., 1964), pp. 279-286
Published by: Indian Statistical Institute
Stable URL: http://www.jstor.org/stable/25049329
Page Count: 8
Preview not available
Wilks-Lawley U-statistic and Y-statistic have been introduced by Lawley (1938) and Bagai (1962) respectively for tests of hypotheses. We use their moments to obtain their limiting distributions for the cases l=2(1)8 with the help of Mellin Transforms.
Sankhyā: The Indian Journal of Statistics, Series A (1961-2002) © 1964 Indian Statistical Institute